WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - FREE SHIPPING AUSTRALIA WIDE ON ALL ORDERS - EXPRESS DELIVERY AVAILABLE - FREE DELIVERY TO AUSTRALIA CAPITALS TYPICALLY UNDER 7 WORKING DAYS

Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg
Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg
Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg
  • Load image into Gallery viewer, Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg
  • Load image into Gallery viewer, Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg
  • Load image into Gallery viewer, Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg

Hayfever Trio - 50x Chemists Own Loratadine + 30x Chemists Own Cetirizine + 10x Trust Fexit 180mg

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$34.99
Sale price
$34.99
Regular price
Sold out
Unit price
per 

End Of Year Hayfever Trio Clearance

- 50x Chemists Own Loratadine (Generic Claratyne)
- 30x Chemists Own Cetirizine (Generic Zyrtec)
- 10x Trust Fexit 180mg Fexofenadine Hydrochloride (Generic Telfast)


Chemists Own Loratadine

DESCRIPTION
CO Loratadine Tablets 10mg x, 1x50 tablets = 50 tablets total

 

INGREDIENTS
Loratadine 10mg

 

LONG DESCRIPTION/
INDICATION
For the treatment of symptoms associated with seasonal allergic rhinitis and perennial allergic rhinitis and the prophylaxis of seasonal allergic rhinitis for up to 6 months in adults and children 12 years of age and over.

 

DOSAGE/DIRECTIONS
DIRECTION FOR USE
Adults & Children 6 years and over: Dosage is 1 tablet daily.

 

Free From/ No Added/ 
Glucose and Surcose free
Non drowsy

 

PRODUCT WARNING
If condition persists, consult your doctor or pharmacist. Seek medical advice before use in pregnancy or while breast feeding. Contains Lactose.


DESCRIPTION
CO C-Zine Tablets 10mg 1 x 30 = 30 Tablets          

 

INGREDIENTS
Cetirizine Hydrochloride 10mg

 

LONG DESCRIPTION/
INDICATION

Trust FEXIT 180mg (Fexofenadine Hydrochloride)

1 x 10Tablets = 10 Tablets Total
Relieves the symptoms of hayfever and allergies.

 

DOSAGE/DIRECTIONS
DOSAGE:
Adults and Children over 12 years: 1 tablet daily when necessary, with or without food.
Children 6-12: ½ tablet twice daily when necessary, with or without food.

 

Free From/ No Added/ 
Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives

 

PRODUCT WARNING
Not recommended for children under 6 years of age. Seek medical advice before use in pregnancy. Not recommended while breastfeeding unless advised by a doctor. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery.

Product Description & Features
Indications: Relief from the symptoms of itchy skin rash/hives (Urticaria) 
Allergy-related swelling
Itchy Skin rash
Itch caused by hives and 
Relief from the symptoms of hayfever allergy

- FAST ACTING
- 24 HOUR RELIEF
- ONE TABLE A DAY
- SUCROSE FREE
- GLUTEN FREE
- LACTOSE FREE

Ingredients/Material
Each Tablet Contains Fexofenadine Hydrochloride 180mg

Directions For Use
DOSE: Adults and Children over 12 years: Take 1 tablet once daily, if required.  If symptoms persist, consult your doctor or pharmacist.

Warnings and Disclaimers
Caution: Not recommended for children under 12 years old of age.  Do not use if foil is tampered.  If you are pregnant or breastfeeding, speak with your doctor or pharmacist before taking this medicine.  If an overdose is taken or suspected, call Poisons Information Center in Australia at 131126 and New Zealand 0800 764 766 for advice, or go to hospital immediately.

DESCRIPTION
CO C-Zine Tablets 10mg 1 x 30 = 30 Tablets          

 

INGREDIENTS
Cetirizine Hydrochloride 10mg

 

LONG DESCRIPTION/
INDICATION
Relieves the symptoms of hayfever and allergies.

 

DOSAGE/DIRECTIONS
DOSAGE:
Adults and Children over 12 years: 1 tablet daily when necessary, with or without food.
Children 6-12: ½ tablet twice daily when necessary, with or without food.

 

Free From/ No Added/ 
Does not contain: Sucrose, gluten, glucose, artificial colours or preservatives

 

PRODUCT WARNING
Not recommended for children under 6 years of age. Seek medical advice before use in pregnancy. Not recommended while breastfeeding unless advised by a doctor. This medication may cause drowsiness and may increase the effects of alcohol. If affected do not drive a motor vehicle or operate machinery. Contians lactose.

 

 

Shipping
This item will be flat packed for free shipping anywhere in Australia. If you wish for the item to be shipped in a satchel, please select satchel shipping during checkout